Author Topic: Casino  (Read 1028 times)

[Buddie]

Re: Casino
« Reply #10 on: April 28, 2022, 03:23:45 pm »
It looks as if you're very unstable, would you consider going back up to a dose you felt better on, then holding that until you were stable and beginning a slow taper?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #11 on: April 29, 2022, 08:01:52 am »
help I do not breathe I have strong stomach tension.  :-*I'm afraid of doing worse
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #12 on: April 29, 2022, 03:11:03 pm »
Are you under a doctors care?

If you're experiencing this much distress then its probably a good idea to get stable by going up in dose.  If this isn't an option then tapering slowly is the other option.  Do you want to devise a taper plan, if you do, please start a thread on the direct taper board located here:  http://www.benzobuddies.org/forum/index.php?board=56.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #13 on: April 30, 2022, 11:47:36 am »
but what causes shortness of breath?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #14 on: April 30, 2022, 11:49:12 am »
I get it sometimes. I think itís the anxiety from withdrawals that does it to me
Tulip
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #15 on: April 30, 2022, 11:53:27 am »
but i have it all day then the nostrils get cold.  i'm going crazy i'm always agitated i can't do anything.  I always vomit then I always have pain in the lower abdomen and it also lasts for tinnitus
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #16 on: April 30, 2022, 12:21:18 pm »
but what causes shortness of breath?

Benzodiazepines are great muscle relaxers and when we become tolerant to the dose we're on or when we withdraw the drug our muscles react by tightening up.  This is a list of symptoms which are normal for this process, I've bolded the ones you've mentioned.

Most Common
Physical:
Muscle pain
Psychological:
Anxiety
Depression
Insomnia
Less Common
Physical:
Gastrointestinal problems (may include abdominal pain or cramps, and distension)
Visual disturbances (blurred vision, hypersensitivity to light, seeing spots, sore eyes, dry eyes)
Headaches (may include feelings of tightness in head)
Flu-like symptoms (fatigue, lethargy, weakness)
Sweating
Pain in neck and shoulders, teeth and jaw
Limbs feel heavy
Balance problems, dizziness, unsteadiness, loss of coordination
Shaking
Feelings of tightness in chest, breathing difficulties, palpations, inner trembling
Psychological:
Phobias (most common are agoraphobia, social phobia, and the fear of going mad)
Panic attacks
Rapid mood swings
Restlessness, jumpiness
Loss of memory, trouble concentrating
Nightmares
Irritability
Derealisation (feelings of unreality, changes in perception)
Least common
Physical:
Changes in appetite, weight gain or loss
Constipation, diarrhoea, vomiting
Difficulty swallowing, increased saliva, loss of taste or metallic taste, sore mouth and tongue, dry mouth
Craving of sweet foods
Tinnitus (ringing in ears)
Menstrual changes
Changes in libido
Urinary problems (frequency, urgency)
Skin rashes, itchy skin, dry skin, slow healing of wounds
Painful scalp
Feelings of 'pins and needles' , tingling or numbness in arms, legs, face or trunk
Hypersensitivity to sounds
Hyperactivity
Speech difficulties
Rapid changes in body temperature
Psychological:
Depersonalisation (feeling like you don't know who you are)
Hallucinations
Feeling suddenly aggressive or full of rage
Paranoia
Intrusive thoughts or memories
Morbid thoughts, suicidal thoughts
Unusually sensitive (such as to reading or watching news stories)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #17 on: April 30, 2022, 03:35:01 pm »
what should i do then?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #19 on: May 01, 2022, 12:12:53 am »
what should i do then?

I suggest in addition to the information [...] supplied going up in dose to the last level you felt functional on, staying at that dose until you're stable then starting a slow taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.